Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Burning sensation in breast, pain in the shoulder on using arm to lift objects, eases on resting. Cause?

Hi doctor. I m 32 years old from th Philippines. I have this problem with my right shoulder involving my right breast . Everytime i do lifting and carrying objects using my right arm , i feel pain in my right shoulder accompanied by burning sensation in my right breast, it also becomes sensitive to touch. Rest helps alleviate pain. I appreciate your help so much. Thank you and GOD bless.
Asked On : Mon, 30 Jul 2012
Answers:  1 Views:  946
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Orthopaedic Surgeon, Joint Replacement 's  Response
i think it can be nerve compression in shoulder. I would suggest you to show it to a orthopaedic surgeon and get MRI of the shoulder to see if there is any rotator cuff tear. If there is any bursitis or any inflammation then it will need physiotherapy and hot water fomentation. there is also role of steroid injection and arthroscopy surgery.
Answered: Sat, 10 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor